# SDR ASAA2025011655915

- Difficulty date: January 16, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD SUPPORT ANGLE IS CORRODED AT STA 500L CENTER AREA. GROUNDED - YES. REMOVED CORROSION ON FWD CARGO BULKHEAD CENTER SUPPORT ANGLE AT STA 500L AND FOUND TO BE OUT LIMITS IAW B737-900 SRM 53-30-08-1A-1 REMOVED AND REPLACED CENTER SUPPORT ANGLE IAW B737-900 SRM 51-40-02 W1.8 O .071 R .049 L 2.1 D .022.
